I came off a long addiction to heroin 3 years ago using neuro-electric therapy to detox and to allegedly rewire my pain centres in my brain. However, I relapsed on codeine meds 18 months ago and I'm now struggling to go cold turkey. Physically it's fine and theres no comparison to coming off the likes of heroin or methadone but the psychological side is still hellish as this must be about the 20th time I've gotten 2 days clean. I need a bit of help and support to do this as I'm doing this at home and theres no-one I can confide in. I'm also due back at work tomorrow night but i can't afford to take any more time off as I'm already facing the sack due to poor attendance. I've got to go through with it as I feel my liver is due to pack in.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.